# SDR 20000613SH004

- Difficulty date: May 31, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Aircraft: N83M
- Make and model: Gulstm GV
- Aircraft serial: 557
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1159SC15403
- Part serial: WN052
- Condition: Damaged
- Location: Nr 2 Mlg
- Part time: 595 hours, 341 cycles
- Component: AHA2163
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE REMOVING NR 2 MAIN WHEEL ASSY FOR A TIRE CHANGE, NOTED ON THE BRAKE INSPECTION THAT THE OUTBOARD ROTOR KEYWAY SLOT CLIPS WERE BREAKING AWAY FROM THE ROTOR.  WHEEL ASSY HAD SOME DAMAGE FOR LOOSE CLIPS.  BRAKE AND WHEEL ASSYS WERE BOTH REPLACED.  (X)
